# SDR A6WA2017051645007

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 32,446 hours, 31,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FROM ROW 9 TO AFT NOT WORKING.  R & R THE BATTERY PACK AT POSITION 4 IAW AMM 33-51-04.  OPS CHECKED GOOD.
